MAUDE Adverse Event Report: ARTHREX, INC. TELESCOPING LAG SCREW, LT, 10.5 X 105MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. TELESCOPING LAG SCREW, LT, 10.5 X 105MM; INTRAMED FIXATN ROD AND ACCESS
Model Number TELESCOPING LAG SCREW, LT, 10.5 X 105MM
Medical Device Problem Codes Break (1069); Damaged Thread (4075)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that the threads on the left-sided ar-9094-105l telescoping lag screw had sheared off during its insertion into the nail.No additional issues were reported during the procedure this was discovered during a hip fracture procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Event or Problem Description
Additional information was received on 06/17/2025: a small thread remained in the patient due to the lag screw shearing off.There was no case delay, the surgery continued as planned, and no additional anesthesia was administered.The case was completed with another ar-9094-105l telescoping lag screw.No adverse effects have been reported on or after the surgery.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure is user error.This includes improper bone preparation, misaligned insertion, which resulted in the device damage.The complaint allegation was confirmed based on the customer's attached picture, where the blue screw is shown to be missing part of its threads at the tip.

Brand Name
TELESCOPING LAG SCREW, LT, 10.5 X 105MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21936761
Report Number1220246-2025-01800
Device Sequence Number7837925
Product Code HSB
UDI-Device Identifier00888867410060
UDI-Public(01)00888867410060(11)230704(17)280630(10)15111964
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K230257
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTELESCOPING LAG SCREW, LT, 10.5 X 105MM
Device Catalogue NumberAR-9094-105L
Device Lot Number15111964
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/17/2025
09/30/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date07/14/2025
10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown